Advanced search

A SURFACE INTEGRAL-EQUATION APPROACH TO THE SCATTERING AND ABSORPTION OF DOUBLY PERIODIC LOSSY STRUCTURES.

Author
Organization

Citation

Please use this url to cite or link to this publication:

Chicago
Marly, Nick, Daniël De Zutter, and HF PUES. 1994. “A Surface Integral-equation Approach to the Scattering and Absorption of Doubly Periodic Lossy Structures.” Ieee Transactions on Electromagnetic Compatibility 36 (1): 14–22.
APA
Marly, N., De Zutter, D., & PUES, H. (1994). A SURFACE INTEGRAL-EQUATION APPROACH TO THE SCATTERING AND ABSORPTION OF DOUBLY PERIODIC LOSSY STRUCTURES. IEEE TRANSACTIONS ON ELECTROMAGNETIC COMPATIBILITY, 36(1), 14–22.
Vancouver
1.
Marly N, De Zutter D, PUES H. A SURFACE INTEGRAL-EQUATION APPROACH TO THE SCATTERING AND ABSORPTION OF DOUBLY PERIODIC LOSSY STRUCTURES. IEEE TRANSACTIONS ON ELECTROMAGNETIC COMPATIBILITY. 1994;36(1):14–22.
MLA
Marly, Nick, Daniël De Zutter, and HF PUES. “A Surface Integral-equation Approach to the Scattering and Absorption of Doubly Periodic Lossy Structures.” IEEE TRANSACTIONS ON ELECTROMAGNETIC COMPATIBILITY 36.1 (1994): 14–22. Print.
@article{199447,
  author       = {Marly, Nick and De Zutter, Dani{\"e}l and PUES, HF},
  issn         = {0018-9375},
  journal      = {IEEE TRANSACTIONS ON ELECTROMAGNETIC COMPATIBILITY},
  language     = {eng},
  number       = {1},
  pages        = {14--22},
  title        = {A SURFACE INTEGRAL-EQUATION APPROACH TO THE SCATTERING AND ABSORPTION OF DOUBLY PERIODIC LOSSY STRUCTURES.},
  volume       = {36},
  year         = {1994},
}